Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Medication to reduce stress - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Doctor :   hi
User :   Hello how are you :)
Doctor :   go ahead with ur medical query
User :   I am extremely Phobic person
User :   I fell very nervous when I see blood,
User :   I feel very nervous when I have to attend interview, or make any interview call
Doctor :   ok
Doctor :   since when
User :   since my childhood
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/No
User :   do you have any medication to reduce the stress
Doctor :   medical along with counselling
Doctor :   wll help u overcome the problem
User :   28 yrs , Male, Single, Dependents - No
Doctor :   where are u located
User :  
Doctor :   we can help u overcome this problem
User :   Thank you very much
Doctor :   when would u like to
Doctor :   appointment and which day
Doctor :   You can use the search a doctor/hospital feature on our homepage to find a counselor in your area If you wish, we can fix up your appointment with a doctor in your area.
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   confirm ur details
User :   No I will try to find and incase I have I will get n touch with you, thanks, bye :)
Doctor :   ok
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor